Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 913691, 10 pages
http://dx.doi.org/10.1155/2014/913691
Research Article

A Jacobi-Collocation Method for Second Kind Volterra Integral Equations with a Smooth Kernel

School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China

Received 28 May 2014; Revised 2 July 2014; Accepted 2 July 2014; Published 17 July 2014

Academic Editor: Juan J. Nieto

Copyright © 2014 Hongfeng Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Brunner, Collocation Methods for Volterra Integral and Related Functional Equations Methods, Cambridge University Press, Cambridge, UK, 2004.
  2. A. H. Bhrawy, “A Jacobi-Gauss-Lobatto collocation method for solving generalized Fitzhugh-Nagumo equation with time-dependent coefficients,” Applied Mathematics and Computation, vol. 222, pp. 255–264, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. Majidian, “Composite quadrature rules for a class of weakly singular Volterra integral equations with noncompact kernels,” Applied Numerical Mathematics, vol. 83, pp. 1–11, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Z. Chen and W. Jiang, “The exact solution of a class of Volterra integral equation with weakly singular kernel,” Applied Mathematics and Computation, vol. 217, no. 18, pp. 7515–7519, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. Y. Chen and T. Tang, “Spectral methods for weakly singular Volterra integral equations with smooth solutions,” Journal of Computational and Applied Mathematics, vol. 233, no. 4, pp. 938–950, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. S. Pishbin, F. Ghoreishi, and M. Hadizadeh, “The semi-explicit Volterra integral algebraic equations with weakly singular kernels: the numerical treatments,” Journal of Computational and Applied Mathematics, vol. 245, pp. 121–132, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. G. Zakeri and M. Navab, “Sinc collocation approximation of non-smooth solution of a nonlinear weakly singular Volterra integral equation,” Journal of Computational Physics, vol. 229, no. 18, pp. 6548–6557, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Y. Jiang and J. Ma, “Spectral collocation methods for Volterra-integro differential equations with noncompact kernels,” Journal of Computational and Applied Mathematics, vol. 244, pp. 115–124, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. G. N. Elnagar and M. Kazemi, “Chebyshev spectral solution of nonlinear Volterra-Hammerstein integral equations,” Journal of Computational and Applied Mathematics, vol. 76, no. 1-2, pp. 147–158, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. H. Fujiwara, “High-accurate numerical method for integral equations of the first kind under multipleprecision arithmetic,” Preprint, RIMS, Kyoto University, 2006.
  11. T. Tang, X. Xu, and J. Cheng, “On spectral methods for Volterra integral equations and the convergence analysis,” Journal of Computational Mathematics, vol. 26, no. 6, pp. 825–837, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. Y. Chen and T. Tang, “Convergence analysis of the Jacobi spectral-collocation methods for Volterra integral equations with a weakly singular kernel,” Mathematics of Computation, vol. 79, no. 269, pp. 147–167, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. Z. Xie, X. Li, and T. Tang, “Convergence analysis of spectral Galerkin methods for Volterra type integral equations,” Journal of Scientific Computing, vol. 53, no. 2, pp. 414–434, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. Y. Wei and Y. Chen, “Legendre spectral collocation methods for pantograph Volterra delay-integro-differential equations,” Journal of Scientific Computing, vol. 53, no. 3, pp. 672–688, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. H. T. Cai, “A Jacobi-collocation method for solving second kind Fredholm integral equations with weakly singular kernels,” Science China: Mathematics, 2014. View at Publisher · View at Google Scholar
  16. M. R. Hajmohammadi, S. S. Nourazar, and A. H. Manesh, “Semi-analytical treatments of conjugate heat transfer,” Journal of Mechanical Engineering Science, vol. 227, no. 3, pp. 492–503, 2012. View at Publisher · View at Google Scholar · View at Scopus
  17. M. R. Hajmohammadi and S. S. Nourazar, “On the solution of characteristic value problems arising in linear stability analysis; semi analytical approach,” Applied Mathematics and Computation, vol. 239, pp. 126–132, 2014. View at Publisher · View at Google Scholar
  18. M. R. Hajmohammadi, R. Mohammad, and S. S. Nourazar, “Conjugate forced convection heat transfer from a heated flat plate of finite thickness and temperature-dependent thermal conductivity,” Heat Transfer Engine, vol. 35, pp. 863–874, 2014. View at Publisher · View at Google Scholar
  19. J. Shen, T. Tang, and L. Wang, Spectral Methods: Algorithms, Analysis and Applications, vol. 41 of Springer Series in Computational Mathematics, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. G. Mastroianni and M. G. Russo, “Lagrange interpolation in weighted Besov spaces,” Constructive Approximation, vol. 15, no. 2, pp. 257–289, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. D. L. Ragozin, “Polynomial approximation on compact manifolds and homogeneous spaces,” Transactions of the American Mathematical Society, vol. 150, pp. 41–53, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. L. Ragozin, “Constructive polynomial approximation on spheres and projective spaces,” Transactions of the American Mathematical Society, vol. 162, pp. 157–170, 1971. View at Google Scholar · View at MathSciNet
  23. R. Kress, Linear Integral Equations, Springer, New York, NY, USA, 1st edition, 1989. View at Publisher · View at Google Scholar · View at MathSciNet